MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SONICFUSION¿ HANDPIECE SONICPIN?; PIN, FIXATION, SMOOTH

STRYKER TRAUMA KIEL SONICFUSION¿ HANDPIECE SONICPIN?; PIN, FIXATION, SMOOTH
Model Number 1910-1001
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
As reported: "opened set, and wires were burnt.Handpiece was non-operable.Patient outcome was not affected!".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.

Brand Name
SONICFUSION¿ HANDPIECE SONICPIN?
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9394939
Report Number0009610622-2019-00946
Device Sequence Number1954010
Product Code HTY
UDI-Device Identifier07613327096019
UDI-Public07613327096019
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1910-1001
Device Catalogue Number19101001
Device Lot Number10091360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1